# SDR UIEA2024061900554

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001421
- Condition: Damaged
- Location: Bs 456 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 43, HIDDEN DAMAGE (NICK) IN STGR 26LH STA 456( SECTION 43, HIDDEN DAMAGE (NICK) IN STGR 26LH STA 456. THE STRINGER SEGMEMT WAS REPLACED PER SRM 51-10-02-0G-0 PAR 9 REV 125 15APR24 AND SRM 51-40-02-0G-0 REV 125 15APR24. )
